# SDR ARWA20030404

- Difficulty date: April 13, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 86,546 hours, 28,361 cycles
- Engine: Pwa JT3D7
- Engine time: 47,947 hours, 15,111 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 707005
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE HUNG START IN SKGO, SLOW TO SPOOL ON GROUND AND SLOW TO SPOOL IN FLIGHT.  REMOVED AND REPLACED NR 4 ENGINE FUEL CONTROL UNIT (FCU) IAW DC-8 MM 73-20-1.  LEAK CHECK OK.  OPERATIONAL CHECK PERFORMED IAW MM 71-00 ON RUN UP FOUND NORMAL.
